# SDR SWAA2022031433576

- Difficulty date: August 6, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 41,040 hours, 24,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO BAY FLOOR TRANSITION STRIP AT STA 887; LBL 10 - RBL 21; WL 190 / CORROSION FOUND ON AFT CARGO FLOOR TRANSITION STRIP AT STA 887 LBL 10 - RBL 21 WL 190 FOUND TO BE OUT OF LIMITS DUE TO NO SRM ALLOWABLE LIMITS. REMOVED AND REPLACED WITH NEW PART; PN 146A9401-139; IAW SRM 51-40-02-0G-0 AND DWG 146A7500 SHEET 113 REV-. 57901U 16AUG19
